Causes Of Frequent Urination In Sinusitis Sufferers?
Good night. I’d like to ask. I have sinus pain and acid reflux and am still on medication and taking medication. Almost every night I want to urinate and often. Is it because of the medicine I’m taking or what? Thank you.
Hello, thanks for the question for HealthReplies.com
Symptoms of frequent urination can indeed be a side effect of certain drugs, but can also be caused by other things. Some types of drugs to treat sinusitis, for example, if you get antihistamine-type drugs can cause symptoms of frequent urination, although these symptoms are not a common side effect of taking antihistamines. Meanwhile, drugs to treat stomach acid disease (GERD), if you get promotility drugs such as metoclopramide, this drug also has the side effect of frequent urination although it is also not a common side effect.
Symptoms of frequent urination can be caused by several other, more common things, including:
disorders in the urinary tract, such as infections or stones in the urinary tract, diabetes, consuming a lot of tea, coffee, alcohol, or drinking more water than usual, neurological disorders such as overactive bladder syndrome, taking drugs that trigger urination (diuretics)
For a while you can pay attention first whether the symptoms disappear after you stop taking the drug. If the symptoms do not disappear or you experience other symptoms such as pain when urinating, fever, unable to hold your urine, drinking more often, getting hungry quickly, you should see a doctor to find out more about the cause of the frequent urination symptoms. Your doctor can perform examinations such as blood tests, blood sugar, urinalysis, cytometry and cystoscopy, to see more clearly the cause of your frequent urination.
Meanwhile, you can try to reduce drinking at night (especially before bed), as well as reduce the consumption of beverages such as coffee, tea, soda, alcohol.
That's all the information from me, I hope it's enough to answer
dr. Irna Cecilia